# SDR DALA2024081408126

- Difficulty date: August 11, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 86,170 hours, 39,892 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 APU BAY AT STA. 1885, STRINGER 17 AND AREA ADJACENT HAS EVIDENCE OF CORROSION DOT. CORRECTIVE ACTION: C/W ER/A 619908-14 REV ORIGINAL AT APU BAY STA 1885 STRINGER 17. (0496331)
